# SDR SWAA2024042565756

- Difficulty date: March 19, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR LINING ASSIST HANDLE NUT UPPER AND LOWER POSITION AT FWD GALLEY AREA (4 EA) 2024-217337<[01] REPLACED ENTRY DOOR LINING ASSIST HANDLE NUT UPPER AND LOWER POSITION AT FWD GALLEY AREA IAW B737-700 AMM 25-21-31-420-802 STEP 3.B (6);[02] COMPLETED JOB
